# SDR REXA2016092301903

- Difficulty date: September 23, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,772 hours, 17,321 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CONTROL CABLE FAIRLEAD INTERCOSTAL AT BS 484, RBL 27 TO 34 INBD ATTACH ANGLE CRACKED.  REMOVED & REPLACED THE ATTACH ANGLE IAW SRM 51-42-06.
